# SDR AU961129

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206C
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 1210 · Fuel Servicing
- Part: Fuel System
- Condition: Wrong Fuel
- Location: Fuel Storage Sys
- Stage of operation: CR
- Nature of condition: E, Y, M
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT FILLED WITH AVTUR - ENGINE DAMAGED DUE TO DETONATION -  METAL CONTAMINATION OF OIL SYSTEM - PERSONNEL/MAINTENANCE ERROR- UNAPPROVED PART (FUEL)
